Probabilistic proofs of hook length formulas involving trees.
Séminaire Lotharingien de Combinatoire [electronic only] (2009)
- Volume: 61A, page B61Ab, 10 p., electronic only-B61Ab, 10 p., electronic only
- ISSN: 1286-4889
Access Full Article
topHow to cite
topSagan, Bruce E.. "Probabilistic proofs of hook length formulas involving trees.." Séminaire Lotharingien de Combinatoire [electronic only] 61A (2009): B61Ab, 10 p., electronic only-B61Ab, 10 p., electronic only. <http://eudml.org/doc/233227>.
@article{Sagan2009,
author = {Sagan, Bruce E.},
journal = {Séminaire Lotharingien de Combinatoire [electronic only]},
keywords = {algorithm; hook length; probability; tree},
language = {eng},
pages = {B61Ab, 10 p., electronic only-B61Ab, 10 p., electronic only},
publisher = {Universität Wien, Fakultät für Mathematik},
title = {Probabilistic proofs of hook length formulas involving trees.},
url = {http://eudml.org/doc/233227},
volume = {61A},
year = {2009},
}
TY - JOUR
AU - Sagan, Bruce E.
TI - Probabilistic proofs of hook length formulas involving trees.
JO - Séminaire Lotharingien de Combinatoire [electronic only]
PY - 2009
PB - Universität Wien, Fakultät für Mathematik
VL - 61A
SP - B61Ab, 10 p., electronic only
EP - B61Ab, 10 p., electronic only
LA - eng
KW - algorithm; hook length; probability; tree
UR - http://eudml.org/doc/233227
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.